# SDR CALA9900429

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SIDE LOWER SECTION OF RUDDER LEADING EDGE SKIN GOUGED.  REPAIRED IAW ECRA 5540-01110 AND SRM 51-70-17.
